# SDR COMA9660028

- Difficulty date: February 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N954CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7100
- System (JASC): 2760 · Drag Control System
- Part: Secu
- Condition: Tripped
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF, FLIGHT SPOILER CAUTION MESSAGE ON EICAS.  RESET THE SPOILER ELECTRONIC CONTROL UNITS.  NO DEFECTS FOUND.
